High Blood Pressure Support
1,213 members306 posts

UP & DOWN

HI, I've been on BP medication for about 4-5 years now. Its always quite high even on the meds, and i have had a few changed in the meds, amount & different kinds. Im currently on 5mg Amlodipine, and 5mg bendroflumethiazide. The bendroflumethiazide was upped about 2 months ago, as my readings were about 170/100 and was suffering sore head. After increase i felt better and reading were as per my normal which is always about 140/89 - 130/84, however last week i was feeling funny and slightly stressed, so thought i would take my BP, expecting it to be high, so i was shocked to see it was 100/70, I've not had a reading like that in about 12 years. I had a horrible turn the next day where i felt that light headed i thought i was going to faint. Since then i have still felt funny, ie walking feels like I'm walking on marshmallows and i feel peculiar, cant really describe it. I've been monitoring my BP and its fluctuating during the day (i sit at a desk) between 100/71, 128/79, 133/89, 140/94. These were taken on the same day about an hour apart. I went to my doc who said, its because i sit too much, lol I've been sitting at work for years and its never dropped before. She then said its because i stand up, so she made me stand up and she took my BP and it went higher, so its not that. She said she would write to cardiology and for me not to stop any medication.

She called me yesterday to advise cardiology think its because I'm on my feet walking, i advised my doc that i am super fit & i walk about 6 miles every day. Usually run twice a week to, but since feeling wobbly have not attempted it. I explained that i have had the same walking fitness regime for the last 10 years, and my BP has been consistently high, but stable. So why the change now. She couldn't advise but said cardiology have said to stop the amlodopine, and that they were going to suggest a BP monitor for me to wear.

Sorry for the long post, but just wanting to know if anybody else has experienced anything like this.

I@m not overweight, i don't smoke, like the occasional glass of wine, and eat healthily.

I'm also on 200mg Levothyroxine, and iron tablets as Ferritin very low.

Thanks

3 Replies
oldestnewest

What other symptoms are you having Lucky? Palpitations? headaches? excessive perspiration? nausea and or vomiting?

Reply

Nothing other than feeling faint, slightly unsteady etc. Occasionally headache when BP back up

Reply

That's good then. The condition I was thinking of is not a good one to have, but you would have several other symptoms.

It is difficult with blood pressure. I remember my poor mother in law taking 3 different medications to keep her blood pressure down. I'm sorry I can't offer any suggestions other than just keep a journal for your B/P if you aren't already doing so... Best luck with getting this straight

1 like
Reply

You may also like...